RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 3, Pages 533–536 (Mi dan39162)  

MATHEMATICS

On properties of some degenerate elliptic systems of first order in the plane

A. Dzhuraev

Institute of Mathematics with Computing Centre, Republic of Tajikistan Academy of Sciences, Dushanbe

Full text: PDF file (419 kB)

Bibliographic databases:
UDC: 517.944
Received: 03.03.1975

Citation: A. Dzhuraev, “On properties of some degenerate elliptic systems of first order in the plane”, Dokl. Akad. Nauk SSSR, 223:3 (1975), 533–536

Citation in format AMSBIB
\Bibitem{Dzh75}
\by A.~Dzhuraev
\paper On properties of some degenerate elliptic systems of first order in the plane
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 3
\pages 533--536
\mathnet{http://mi.mathnet.ru/dan39162}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0402271}
\zmath{https://zbmath.org/?q=an:0325.35040}


Linking options:
  • http://mi.mathnet.ru/eng/dan39162
  • http://mi.mathnet.ru/eng/dan/v223/i3/p533

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:25
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020